helpme11111 (helpme11111) wrote in vaginapagina,
helpme11111
helpme11111
vaginapagina

Antibiotics and weird discharge

 So I've been taking antibiotics (Azithromycin) for an ear infection, and of course I am anticipating the dreaded yeast infection.  However I'm trying to be optimistic and not think about it, with the hopes that maybe I'll stay clear of a YI this time--and i've also been taking one AVO yeast a day (which I have been for the past month or so).  I have no itching and the normal, whitish/clear-ish discharge that I get every month.  But I also have had a second kind of discharge for the past day (and continuing today) that's really strange: it's totally clear, colorless, odorless, and thin.  It feels almost like a gush of water.  It isn't enough that anyone will notice a wet spot on my pants, but my underwear is now fairly wet, the way it might get if I was sweating.

Is this some fore-runner of a YI, or am I just being blessed with excessive discharge for a few days?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments